MathSciNet Relay Station
MathSciNet bibliographic data
MR2846345 35J60 (35A01 35A02 35B35 65N06 91A05 91A15)
Armstrong, Scott N.; Smart, Charles K. A finite difference approach to the infinity Laplace equation and tug-of-war games. Trans. Amer. Math. Soc. 364 (2012), no. 2, 595–636.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement